# SDR DALA2018071904578

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 95,998 hours, 13,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT OFF WING SLIDE DEPLOY TEST, SLIDE FAILED TO DEPLOY WHEN THE RIGHT AFT OVER WING WAS REMOVED, OPERATED NORMAL WHEN FORWARD EXIT WAS REMOVED. REPLACED ARM SWITCH PANEL. SYSTEM OPERATION IS NORMAL.
